# SDR KCSA202003311029

- Difficulty date: March 31, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 93,944 hours, 16,615 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Chafed
- Location: Lt Wlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING GEAR DOOR 733AB TOENAIL FAIRING HAS EVIDENCE OF CHAFFING ON LOWER AFT TRAILING EDGE OF DOOR
